NUMARK Ibuprofen Tablets 400mg

NUMARK Ibuprofen Tablets 400mg  

Relief of pain from non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia, migraine, headache, dental pain, period pains and feverishness and for relief of the symptoms of colds and influenza.

96 tablets
£4.75
BUY

Active Ingredients:

  • Ibuprofen 400mg

Warnings, Side Effects:

Do not take if: - You have ever had a stomach ulcer, perforation or bleeding. - You are in the last 3 months of pregnancy. Consult your doctor or pharmacist before using this product if: - You are aged 75 years or over. - You have asthma or have suffered from asthma. - You have liver, kidney or heart problems. - You have Systemic Lupus Erythematosus (SLE) - You are in the first 6 months of pregnancy or are breastfeeding. Do not take with any other ibuprofen containing products. Not recommended for children under 12 years. If you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.